# SDR A6WA200940290

- Difficulty date: May 27, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,371 hours, 12,394 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H341935
- Part serial: 1190
- Condition: Corroded
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH, UNABLE TO EJECT OUT HANDLE DUE TO CORROSION BETWEEN OUT HANDLE AND HOUSING.  OUTER HANDLE ASSY REPLACED IAW CMM 52-22-01. (K)
